# SDR SWIA201436452

- Difficulty date: January 26, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD INBD MLG DOOR RIB NR 5 CRACKED.  C CHECK REPLACED RIB NR 5 AT RT FWD INBD MLG DOOR IAW SRM.
